Sh:756

Bib entry
@article{Sh:756,
 author = {Hyttinen, Tapani and Shelah, Saharon},
 title = {{Forcing a Boolean algebra with predesigned automorphism group}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {130},
 number = {10},
 year = {2002},
 pages = {2837--2843},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-02-06399-2},
 mrclass = {06E05 (03E35)},
 mrnumber = {1908905},
 mrreviewer = {Judith Roitman},
 doi = {10.1090/S0002-9939-02-06399-2},
 note = {\href{https://arxiv.org/abs/math/0102044}{arXiv: math/0102044}},
 arxiv_number = {math/0102044}
}